Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The boundary of a simply connected domain


Author: George Piranian
Journal: Bull. Amer. Math. Soc. 64 (1958), 45-55
DOI: https://doi.org/10.1090/S0002-9904-1958-10157-3
MathSciNet review: 0100090
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. van Aardenne-Ehrenfest and J. Wolff, Über die Grenzen einfachzusammenhängender Gebiete, Comment. Math. Helv. vol. 16 (1943-1944) pp. 321-323. MR 11326
  • 2. C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. 73 (1913), no. 3, 323–370 (German). MR 1511737, https://doi.org/10.1007/BF01456699
  • 3. E. F. Collingwood, Sur le comportement à la frontière, d'une fonction méromorphe dans le cercle unité, C. R. Acad. Sci. Paris vol. 240 (1955) pp. 1502-1504. MR 68631
  • 4. E. F. Collingwood, A theorem on prime ends, J. London Math. Soc. vol. 31 (1956) pp. 344-349. MR 80158
  • 5. P. Fatou, Séries trigonométriques et séries de Taylor, Acta Math. 30 (1906), no. 1, 335–400 (French). MR 1555035, https://doi.org/10.1007/BF02418579
  • 6. H. Freudenthal, Enden und Primenden, Fund. Math. vol. 39 (1952) pp. 189-210. MR 54243
  • 7. Wilhelm Groß, Zum Verhalten analytischer Funktionen in der Umgebung singulärer Stellen, Math. Z. 2 (1918), no. 3-4, 242–294 (German). MR 1544318, https://doi.org/10.1007/BF01199411
  • 8. F. Hausdorff, Mengenlehre, 3d ed., Berlin-Leipzig, 1935.
  • 9. Boris Kaufmann, Über die Berandung ebener und räumlicher Gebiete (Primendentheorie), Math. Ann. 103 (1930), no. 1, 70–144 (German). MR 1512618, https://doi.org/10.1007/BF01455691
  • 10. P. Koebe, Abhandlungen zur Theorie der konformen Abbildung, J. Reine Angew. Math. vol. 145 (1915) pp. 177-223.
  • 11. E. Lindelöf, Sur un principe général de l'analyse et ses applications à la représentation conforme, Acta Societatis Scientiarum Fennicae. Nova Series A. vol. 46 (1920), no. 4 (1915).
  • 12. A. J. Lohwater and G. Piranian, The boundary behavior of functions analytic in a disk, Annales Academiae Scientiarum Fennicae. Series A.I., no. 239, 1957, pp. 1-17. MR 91342
  • 13. S. Mazurkiewicz, Über die Definition der Primenden, Fund. Math. vol. 26 (1936) pp. 272-279.
  • 14. P. Montel, Sur la représentation conforme, J. Math. Pures Appl. (7) vol. 3 (1917) pp. 1-54.
  • 15. G. D. Suvorov, On the prime ends of a sequence of plane regions converging to a nucleus, Rec. Math. (Mat. Sbornik) N.S. 33(75) (1953) pp. 73-100; Amer. Math. Soc. Translations, ser. 2, vol. 1 (1955) pp. 67-93. MR 57536
  • 16. H. D. Ursell and L. C. Young, Remarks on the theory of prime ends, Memoirs of the American Mathematical Society, no. 3, 1951. MR 42110
  • 17. P. Urysohn, Über ein Problem von Herrn C. Carathéodory, Fund. Math. vol. 6 (1924) pp. 229-235.
  • 18. V. Weniaminoff, Sur un problème de la représentation conforme de M. Carathéodory, Recueil Math. Soc. Math. Moscou vol. 31 (1922) pp. 91-93; Jahrb. Fortsch. Math. vol. 48 (1921-1922) p. 405.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10157-3

American Mathematical Society